# SDR ASOA02088

- Difficulty date: February 6, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N281AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120224
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE RIGHT FLOOR SEAT TRACK WAS FOUND CORRODED ON THE FORWARD SECTION BETWEEN FRAMES 15 AND 22 AND 31.  MAINTENANCE FABRICATED AND DRILLED NEW SEAT TRACKS IAW SRM 51-25-00.  THE OLD SEAT TRACKS WERE REMOVED AND THE NEW ONES INSTALLED IAW SRM 51-01-05.  (M)
